New to Lamictal

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
Lilmamab
March 25, 2017 - 10:16 pm
Spam? Offensive?
Lilmamab
Total Posts: 1
Joined: 03-22-2017
Hello. I am brand new to this site and so far I've found the forums very helpful even though mostly everything I read is fairly old. I am looking for some advice. I've been on Cymbalta for a little over a year now and recently started lamictal and remeron. The remeron was making me gain too much weight too fast so my Psych took me off that and doubled the lamictal to 50mg twice a day. I've been having terrible sleep issues for several months now and that's why she gave me the remeron and it wasn't even really helping with that. After stopping the remeron and adding more lamictal the sleep has gotten even worse. I'm averaging about 3 to 4 hours at night and then sleeping a lot during the day. Every single night I am having really bad anxiety which I'm not used to this level. I'm convinced I'm dying, someone I love is going to die or my husband is going to leave me. It's ridiculous and I am feeling like I am losing my mind. I'm wondering if anyone else has experienced anxiety like this and when I should feel the effects of the lamictal? I don't see my Psych for another month now and I'm considering giving her a call because this has to stop.

- B

PS .. I'm still not entirely sure what everything means on my chart lol



Medications for February 23, 2017 to March 25, 2017
03-21-2017 - Present:Lamictal, 50mg. 2x /Day
01-04-2016 - Present:Cymbalta, 60mg . 2x /Day
01-04-2016 - Present:Cymbalta, 60mg . 2x /Day

Spam? Offensive?
Lilmamab
Lilmamab
March 25, 2017 - 10:16 pm
Hello. I am brand new to this site and so far I've found the forums very helpful even though mostly everything I read is fairly old. I am looking for some advice. I've been on Cymbalta for a little over a year now and recently started lamictal and remeron. The remeron was making me gain too much weight too fast so my Psych took me off that and doubled the lamictal to 50mg twice a day. I've been having terrible sleep issues for several months now and that's why she gave me the remeron and it wasn't even really helping with that. After stopping the remeron and adding more lamictal the sleep has gotten even worse. I'm averaging about 3 to 4 hours at night and then sleeping a lot during the day. Every single night I am having really bad anxiety which I'm not used to this level. I'm convinced I'm dying, someone I love is going to die or my husband is going to leave me. It's ridiculous and I am feeling like I am losing my mind. I'm wondering if anyone else has experienced anxiety like this and when I should feel the effects of the lamictal? I don't see my Psych for another month now and I'm considering giving her a call because this has to stop.

- B

PS .. I'm still not entirely sure what everything means on my chart lol



Medications for February 23, 2017 to March 25, 2017
03-21-2017 - Present:Lamictal, 50mg. 2x /Day
01-04-2016 - Present:Cymbalta, 60mg . 2x /Day
01-04-2016 - Present:Cymbalta, 60mg . 2x /Day

artista
April 2, 2017 - 9:57 am
Spam? Offensive?
artista
Total Posts: 868
Joined: 06-12-2011
Hi, I take 400 mg of Lamictal in the evening. I take other meds too, but when it was added I noticed no side effects. It is sort of known to have hardly any side effects, but maybe it reacts with Cymbalta?? One big help for me is 100 mg Seroquel for sleep.

If you are having nightmares and they are due to PTSD, prazosin really helps. I used to take it before I went on blood pressure medication. It too is a bp medication so together it made my blood pressure too low.

I would stay far away from any benzodiazepine or the like. They are addictive if you rely on them too much.

Call your pdoc. That is what they are there for! I used to feel like a bothersome patient by calling, but I doubt the pdoc saw it that way. I don't abuse the ability to call though.

Let us know how you do.



Current medications as of 04-02-2017
10-24-2012 - Present: Simvastatin, 20mg. Eve
05-23-2015 - Present: Levothyroxine, 150 mcg. Daily
07-30-2015 - Present: Abilify, 20mg. Daily
05-21-2016 - Present: Losartan potassium, 50 mg. Daily
08-02-2016 - Present: Seroquel , 100 mg. Daily
10-25-2016 - Present: Lamotrigine, 400 mg. Eve
01-13-2017 - Present: Adderol, 30 mg. Twice daily

Spam? Offensive?
artista
artista
April 2, 2017 - 9:57 am
Hi, I take 400 mg of Lamictal in the evening. I take other meds too, but when it was added I noticed no side effects. It is sort of known to have hardly any side effects, but maybe it reacts with Cymbalta?? One big help for me is 100 mg Seroquel for sleep.

If you are having nightmares and they are due to PTSD, prazosin really helps. I used to take it before I went on blood pressure medication. It too is a bp medication so together it made my blood pressure too low.

I would stay far away from any benzodiazepine or the like. They are addictive if you rely on them too much.

Call your pdoc. That is what they are there for! I used to feel like a bothersome patient by calling, but I doubt the pdoc saw it that way. I don't abuse the ability to call though.

Let us know how you do.



Current medications as of 04-02-2017
10-24-2012 - Present: Simvastatin, 20mg. Eve
05-23-2015 - Present: Levothyroxine, 150 mcg. Daily
07-30-2015 - Present: Abilify, 20mg. Daily
05-21-2016 - Present: Losartan potassium, 50 mg. Daily
08-02-2016 - Present: Seroquel , 100 mg. Daily
10-25-2016 - Present: Lamotrigine, 400 mg. Eve
01-13-2017 - Present: Adderol, 30 mg. Twice daily

catlover0929
April 10, 2017 - 12:03 pm
Spam? Offensive?
catlover0929
Total Posts: 110
Joined: 08-02-2011
Hi, I agree with artista that lamictal has relatively few side effects. However, it is interesting that you mention having more trouble with sleep after starting it, because I do find that it is activating for me. I was taking 150 mg and my pdoc took me back down to just 50 mg because it was inducing manic like symptoms such as the reduced need for sleep and feeling like a superwoman lol. So I see how it could do this. My pdoc was really confused as to how it has that effect on me, but apparently it does. Maybe it is similar with you? Now I am on some melatonin which helps with the sleep. Good luck!



Current medications as of 04-10-2017
03-09-2017 - Present: Buspar, 15 mg. 2x daily
03-09-2017 - Present: Lamictal, 50 mg. 25 mg AM/25 mg PM
03-09-2017 - Present: Latuda, 80 mg. 1x PM

Spam? Offensive?
catlover0929
catlover0929
April 10, 2017 - 12:03 pm
Hi, I agree with artista that lamictal has relatively few side effects. However, it is interesting that you mention having more trouble with sleep after starting it, because I do find that it is activating for me. I was taking 150 mg and my pdoc took me back down to just 50 mg because it was inducing manic like symptoms such as the reduced need for sleep and feeling like a superwoman lol. So I see how it could do this. My pdoc was really confused as to how it has that effect on me, but apparently it does. Maybe it is similar with you? Now I am on some melatonin which helps with the sleep. Good luck!



Current medications as of 04-10-2017
03-09-2017 - Present: Buspar, 15 mg. 2x daily
03-09-2017 - Present: Lamictal, 50 mg. 25 mg AM/25 mg PM
03-09-2017 - Present: Latuda, 80 mg. 1x PM

Loading...